Marcinkiewicz integrals on product spaces

H. Al-Qassem*, A. Al-Salman, L. C. Cheng, Y. Pan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)


We prove the Lp boundedness of the Marcinkiewicz integral operators μΩ on ℝn1 × ... × ℝnk under the condition that Ω∈L(log L) k/2(struck S sign n1-1 × ... × struck S sign nk-1). The exponent k/2 is the best possible. This answers an open question posed in [?].

Original languageEnglish
Pages (from-to)227-234
Number of pages8
JournalStudia Mathematica
Issue number3
Publication statusPublished - 2005
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Marcinkiewicz integrals on product spaces'. Together they form a unique fingerprint.

Cite this